# SDR AALA200810042

- Difficulty date: October 15, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N241AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49254
- Aircraft time: 70,958 hours, 37,831 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cut
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLFRAME STATION 1338 CUT AT LONGERON 6 RIGHT.  REMOVED SECTION FROM LONGERON 6 RIGHT TO LONGERON 18 RIGHT FOR OTHER MAINTENANCE.  SPLICED IN REPAIR PER ESO 80559 DATED SEPT 29-08 IN AFT CABIN.
